# SDR IPXA2022030579759

- Difficulty date: February 22, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Ctr Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4CTR UPPER AUX TANK HAS A INCOMING SPLICE REPAIR WITH 3EA CRACK ON STRINGER 47 REPAIR ZEES AT SPLICE LOCATION STA XCW=46.5 AND XCW=17.0 AND XCW=17.0 AND BETWEEN XCW=-17.0 AND XCW=-46.5 AND XCW=-81.0 .REMOVED, FAB, REPAIRED THE 3EA CRACK ON STRINGER 47 REPAIR ZEES LOCATIONS AT STA XCW=46.5 AND XCW=17.0, BETWEEN XCW=17.0 AND XCW=-17.0 AND STA XCW=-46.5 AND XCW=-81.0 IAW VTSAA EA 011-5710-01-A9492 REV I/R AND UPS EO MD11-5710-82993-A AND FAA FORM 8100-9 BY M. NOMURA (AR-605404) DATED 04/28/16 (MAJOR)
